2 weeks ago, I suddenly had a problem with my underarms sweating throughout the day. Not a ridiculous amount, but enough to create a 2" in diameter sweat stain in my under shirt at the end of the day. There is no B.O. involved, just perspiration. There have been no life changes that could have caused this. No stresses, no weight changes, etc.
I have tried numerous types of deodorant (Gillette Gel, Right Guard Clinical, etc) to no avail.
I have even changed my shower gel, which didn't work.
You seem to be having secondary hyperhidrosis.It can be due to part of an underlying condition like Hyperthyroidism or similar endocrine diseases and dermatological conditions like eczema or psoriasis. Treatment usually involves antiperspirants like aluminium chloride (20-25%) in 70-90% alcohol, Iontophoresis (applying low intensity electric to the skin immersed in an electrolyte solution), botox treatment and surgery if none of the above methods are helpful. There are no specific drugs available for this.
Pls consult a dermatologist to find out the confirmatory diagnosis as treatment depends on the same.
Hope it helps.Take care and pls do keep me posted on how you are doing.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.